Name
Chin-Yuan Lin
Gender Male
Rank Professor
Education Ph.D., Tulane University
Tel 886-3-4227151 Ext. 65101
Fax 886-3-4257379
Office Room 402, Hong-Jing Building
E-mail cylin@math.ncu.edu.tw
Homepage  
Field Partial differential equations, Integral equations
Experience
1993/08 ~ Professor, National Central University
1990/08 ~ 1993/07 Associate Professor, National Central University
Honor
 
Selected
Publications
  1. C. -Y. Lin and S. -Y. Shaw, On product formula for exponential functions, Semigroup Forum, 32(1985), 127-133; 34(1986), 124-126.
  2. J. A. Goldstein and C. -Y. Lin, Singular nonlinear parabolic boundary value problems in one space dimension, J. Diff. Eqns, 68(1987), 429-443.
  3. C. -Y. Lin, Degencrate nonlinear parabolic boundary value problems in higher space dimensions, Nonl. Anal. T. M. A., 13(1989), 1303-1315.
  4. J. A. Goldstein and C. -Y. Lin, Highly degenerate parabolic boundary value problems, Diff. and Int. Eqns., 87(1989), 215-227.
  5. C. -Y. Lin, Fully nonlinear parabolic boundary value problems in one space dimension, (I), J. Diff. Eqns.,87(1990), 62-69.
  6. J. A. Goldstein and C. -Y. Lin, An LP semigroup approach to degenerate parabolic boundary value problems, Ann. Mat. Pura. Appli., 159(1991), 211-227.
  7. G. Chen, F. Huang, and C. -Y. Lin, "More boundary dissipation" does not necessarily imply larger asymptotic decay rates, Asyomtotic Analysis, 6(1993), 899-904.
  8. C. -Y. Lin, Well-posedness and asymptotics of solutions for a class of wave equations with a nonlinear bounddary stabilizer, Diff. and Int. Eqns., 6(1993), 899-904.
  9. C. -Y. Lin, Nonlinear nonautonomous functional differential equations, Applicable Analysis, 52(1994), 69-77.
  10. C. -Y. Lin, Nonlinear nonautinomous partial functional differential BVP, Math. Ann., 299(1994), 741-750.
  11. C. -Y. Lin and L. -C. Fan, A class of degenerate totally nonlinear parabolic equations, J. Math. Anal. Appl., 203(1996), 812-827.
  12. C. -Y. Lin, Quasilinear parabolic equations with nonlinear monotone boundary conditions, Topological Methods in Nonlinear Analysis, 13(1999), 235-249.
  13. C. -Y. Lin, Cauchy problems and applications, Topological Methods in Nonlinear Analysis, 15(2000), 359-368.
  14. C. -Y. Lin, Quasilinear parabolic equations with nonlinear boundary conditions, Journal of Computational and Applied Mathematics, 126(2000), 339-349.
  15. C. -Y. Lin, The method of lines for solving a class of abstract differential equations, Nonlinear Analysis, T.M.A., 45(2001), 383-390.
  16. C. -Y. Lin, Time-dependent nonlinear evolution equations, Diff. and Int. Eqns., 15(2002), 257-270.
  17. C. -Y. Lin, Functional evolution equations, J. Math. Anal. Appl., 285(2003), 463-476.
  18. C. -Y. Lin, On generation of C0 semigroups and nonlinear operator semigroups, Semigroup Forum, 66(2003), 110-120.
  19. C. -Y. Lin, On generation of nonlinear operator semigroups and nonlinear evolution operators, Semigroup Forum, 67(2003), 226-246.
  20. C. -Y. Lin, Nonlinear evolution equations, Electronic J. of Diff. Eqns., 2005(2005), 1-42.
  21. C. -Y. Lin, Nonlinear evolution equation with time-dependent domain, submitted.
  22. J. -Y. Han and C. -Y. Lin, A new proof of Jordan canonical forms of a matrix, submitted.

 

 
Faculty
 
Sheu, shuenn Jyi
Meng-Kai Hong
Feng-Nan Hwang
Chin-Yuan Lin
Ming-Guang Leu
Chin-Cheng Lin
Jann-Long Chern
Cheng-Hsiung Hsu
Suh-Yuh Yang
Hong-Gwa Yeh
Yen-Mei J. Chen
Duy-Minh Nhieu
Hwa-Long Gau
Mei-Lin Yau
Fang, Xiang
Ming-Yi Lee
Hung-Lin Chiu
Jenn-Hwa Yu
Wei-Chang Shann
Yu-Sheng Hsu
Chia-Chang Hsiao
Re-Bin Rau
Wei-Han Wu
Sheng-Chyang Liaw
Ching-hsiao Cheng
Rung-Tzung Huang
Shang-Yuan Shiu
Yung-Ning Peng
Jheng-Jie Chen
Fu-Tsun Wei
Hau-Wen Huang
   
 
Copyright © 2006 NCU Department of Mathematics All Rights Reserved.